Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A homotopy classification of 2-complexes with finite cyclic fundamental group


Authors: Michael N. Dyer and Allan J. Sieradski
Journal: Bull. Amer. Math. Soc. 79 (1973), 75-77
MSC (1970): Primary 5540
DOI: https://doi.org/10.1090/S0002-9904-1973-13098-8
MathSciNet review: 0310860
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 # 2736. MR 249491
  • 2. W. H. Cockcroft and R. M. F. Moss, On the homotopy type of certain two-dimensional complexes, Proc. London Math. Soc. (3) 11 (1961), 193-202. MR 126271
  • 3. W. H. Cockcroft and R. G. Swan, On the homotopy type of certain two-dimensional complexes, Proc. London Math. Soc. (3) 11 (1961), 194-202. MR 23 # A3567. MR 126271
  • 4. H. Jacobinski, Genera and decompositions of lattices over orders, Acta. Math. 121 (1968), 1-29. MR 40 # 4294. MR 251063
  • 5. W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory: Presentations of groups in terms of generators and relations, Pure and Appl. Math., vol. 13, Interscience, New York, 1966. MR 34 # 7617. MR 207802
  • 6. P. Olum, Self-equivalences of pseudo-projective planes, Topology 4 (1965), 109-127. MR 31 # 2725. MR 178468
  • 7. P. Olum, Self-equivalences of pseudo-projective planes. II, Topology 10 (1971); 257-260. MR 275428
  • 8. I. Reiner, Survey of integral representation theory, Bull. Amer. Math. Soc. 76 (1970), 159-227. MR 40 # 7302. MR 254092
  • 9. R. Swan, K-theory of finite groups and orders, Lecture Notes in Math., vol. 149, Springer-Verlag, Berlin and New York, 1970. MR 308195

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5540

Retrieve articles in all journals with MSC (1970): 5540


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13098-8

American Mathematical Society